MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7171/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Heart Failure (2206)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient was admitted to the hospital for heart failure.Upon interrogation of the device, reproducible noise was noted on the right ventricular lead.The device had a history of noise in 2017 and was reprogrammed.The patient was stable.No additional information was reported.
 
Event or Problem Description
New information noted that the noise occurred after atrial pacing.The device was programmed to vvi.This resolved the noise.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8149371
Report Number2017865-2018-18651
Device Sequence Number1459779
Product Code LWS
UDI-Device Identifier05414734502443
UDI-Public05414734502443
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2012
Device Model Number7171/65
Device Lot Number2915339
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1